# SDR GLBA2012072500019

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE1878
- Aircraft time: 34,018 hours, 44,418 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENT EMERGENCY LIGHT IS INOPERATIVE.  MX REPLACED THE SYS FUSE, OPS CHECKED GOOD.
